MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number EN88162400
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
According to available information, this device required replacement due to a tubing break.The tubing broke 1 inch from the pump which caused a pump failure.No other adverse patient effects were reported.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.Abrasion was noted on the exhaust tubing of cylinder 1 and cylinder 2.No functional abnormalities were noted with cylinder 1.Two separations were noted on the bladder of cylinder 2.These were sites of leakage.The surfaces appear to be rough and irregular, indicating stress was exerted.Abrasion was noted on the inlet tubing of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination of the returned product, it was concluded that the rough and irregular surfaces associated with the separation indicates that sufficient stress was exerted on bladder of cylinder 2 enough to separate the site while in-vivo.A separation of this type could then allow the loss of fluid, making the device inoperable.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.

Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key17038906
Report Number2125050-2023-00672
Device Sequence Number12487072
Product Code FHW
UDI-Device Identifier05708932072595
UDI-Public05708932072595
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/07/2024
Device Model NumberEN88162400
Device Catalogue NumberEN8816
Device Lot Number6663007
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date06/01/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale